# SDR HEEA0014546

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1077A
- Make and model: Bell 206L-1
- Aircraft serial: 45382
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 206064300005
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN REAR OF STACK.
